# SDR AALA201905039004

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,881 hours, 22,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BROKEN SEAL ON FLASHLIGHT FLIGHT ATTENDANT JUMPSEAT AFT GALLEY. MAINTENANCE REPLACED FLASHLIGHT SEAL PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
